Renormalization group analysis of the self-avoiding paths on the d-dimensional Sierpiński gaskets

Tetsuya Hattori, Toshiro Tsuda

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Notion of the renormalization group dynamical system, the self-avoiding fixed point and the critical trajectory are mathematically defined for the set of self-avoiding walks on the d-dimensional pre-Sierpiński gaskets (n-simplex lattices), such that their existence imply the asymptotic behaviors of the self-avoiding walks, such as the existence of the limit distributions of the scaled path lengths of "canonical ensemble," the connectivity constant (exponential growth of path numbers with respect to the length), and the exponent for mean square displacement. We apply the so defined framework to prove these asymptotic behaviors of the restricted self-avoiding walks on the 4-dimensional pre-Sierpiński gasket.

Original languageEnglish
Pages (from-to)39-66
Number of pages28
JournalJournal of Statistical Physics
Volume109
Issue number1-2
DOIs
Publication statusPublished - 2002 Dec 1
Externally publishedYes

Keywords

  • Fractals
  • Renormalization group
  • Self-avoiding walk
  • Sierpiński gasket

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Renormalization group analysis of the self-avoiding paths on the d-dimensional Sierpiński gaskets'. Together they form a unique fingerprint.

  • Cite this